|Should I think about starting treatment?
Jan 5, 2005
Should I start treatment?
10-18-04 VL 27,900 CD4 864 Denver Health ID Clinic 12-07-04 VL 79,600 CD4 872 Univ Colorado Health Sciences Center 12-14-04 VL 39,800 CD4 770 Denver Health ID Clinic 12-14-04 VL 58,400 CD4 741 Univ Colorado Health Sciences Center
I am concerned that the VL may be hitting 100,000 and I am very fatigued regularly. I am on 500 mg of Depakote for Bi-Polar condition, I doubt the Depakote is causing the fatigue cause I been fatigued regularly before starting the depakote.
| Response from Dr. Young
Foster, Thanks for your post.
As for your fatigue, while it's possible that HIV is responsible, I'd want to fully evaluate all of the other potential causes (there are many), before settling on HIV as thte cause. I'd ask about testosterone levels, anemia, depression, poor sleep and the like.
In the end, if you can't find another reason for fatigue and the symptom is interupting or limiting your ability to do your usual daily activities, then (and really only then) would I start on medications.
Hope this helps. It's good to hear from other Coloradoans. Have a happy and healthy new year. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Afraid I Have HIV
- Bloody Urine After Touching Dried Blood Worried I Have HIV
- Eye Floaters After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Herpes After Sharing Vibrators Worried I Have HIV
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
- Jock Itch After Drinking After Someone Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.